Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Page 1 of 2 12 LastLast
Results 1 to 10 of 13
  1. #1
    Junior Member
    Join Date
    May 2012
    Posts
    4

    dutasteride sides, 19 and balding...again...*PICS INCLUDED*

    So i started losing my hair at 16 and by 17 i went on dutasteride which solved my issue for a year. then i became sexually active and noticed i couldent keep my willy hard unless it was under constant stimulation. i stopped the avodart 2 months ago and now my hair is shedding as hard as ever.

    I did notice, however, that when i reduced my intake of the avodart that the sides became more mild (i had less trouble keeping my dong long)

    so now im shedding hard my hair qualitys depleating rapidly and i have only two options left:

    RU58841- this drug is experimental, has unknown consequences to the brain heart liver kidneys and most importantly ENDOCRINOLOGY etc, its expensive and i have to use it for a long time not knowing what it could potentially be doing to my body.

    Hair Transplant - Safe and effective id go to the most reputable doctor around.Unfortunatly im still NW1.5 and no top surgeon would take me at this point. I dont want to have to wait till im a bald eagle to replace my full head of hair. Which leads me to my final question; How do the people in the media who have full hair transplants get them without ever being seen by the public as bald or balding? Id like to know their secret and copy it.....

    anyways thanks for the advice and help in advance, lord knows il need it

    cheers and plz input

    *PICS BELOW*

  2. #2
    Senior Member antman's Avatar
    Join Date
    Jan 2012
    Location
    Australia
    Age
    24
    Posts
    363

    Re: dutasteride sides, 19 and balding...again...

    have u tried propecia (like Dut but weaker) or taking vitamin D supplements (for healthy testosterone levels)?

    i think a lot of people would not recommend going down the hair transplant path at your age.

  3. #3
    Junior Member
    Join Date
    May 2012
    Posts
    4

    Re: dutasteride sides, 19 and balding...again...

    im not going on finasteride because PFS would kill me very literally.
    i know a hair transplant isnt possible yet but il be diffused thin and receeded to NW 3-4 quite soon, ive attatched a current picture of my hairline which is the only place its noticeable

    also, anybody know if its possible to transplant as I receded so nobody notices?

  4. #4

    Re: dutasteride sides, 19 and balding...again...*PICS INCLUDED*

    you would be more like to have side effects and permanent side effects from dut more than likely...

  5. #5

    Re: dutasteride sides, 19 and balding...again...*PICS INCLUDED*

    also you are no where close to being a nw3-4.. are you thinning on top or something? If i saw you in public i would not think that you were losing your hair

  6. #6
    Senior Member
    Join Date
    Oct 2011
    Posts
    636

    Re: dutasteride sides, 19 and balding...again...*PICS INCLUDED*

    Neosh is my lat hope before I get work done on my hairline. If u donr take fin ot dut its losing battle

  7. #7
    Senior Member
    Join Date
    Apr 2011
    Posts
    1,290

    Re: dutasteride sides, 19 and balding...again...*PICS INCLUDED*

    Losing hair....WHAT?!!?!?!?! Your hair looks thick, and the hairline is straight. People get a mature hairline and don't go bald. You should stop freaking out about it.

  8. #8
    Senior Member IrishFella's Avatar
    Join Date
    Oct 2011
    Posts
    623

    Re: dutasteride sides, 19 and balding...again...*PICS INCLUDED*

    Quote Originally Posted by Rawtashk
    Losing hair....WHAT?!!?!?!?! Your hair looks thick, and the hairline is straight. People get a mature hairline and don't go bald. You should stop freaking out about it.
    Just another paranoid OCD case we have here .....

    1.25mg of Proscar, (0.50mg of Finpecia from February 2012 to January 2013, then switched to 1.25mg of Proscar) 2% Nizoral Monday & Friday, morning multi-vitamin drink and 25mg of Zinc at night time.

  9. #9
    Senior Member
    Join Date
    Oct 2010
    Posts
    385

    Re: dutasteride sides, 19 and balding...again...

    Quote Originally Posted by thedart
    im not going on finasteride because PFS would kill me very literally.
    i know a hair transplant isnt possible yet but il be diffused thin and receeded to NW 3-4 quite soon, ive attatched a current picture of my hairline which is the only place its noticeable

    also, anybody know if its possible to transplant as I receded so nobody notices?
    Dude i think you're insane. Your pic looks like you have a very low hairline that is very thick.

    Also..if you're worried about post-finasteride syndrome it would be retarded to take dutasteride. Dutasteride does the same thing as finasteride, only it is much stronger in that it inhibits even more DHT than finasteride. So it doesn't make sense to be worried about post fin syndrome, then take dut.

    maybe we just need to see more pics but..your hair looks 100% fine

  10. #10
    Junior Member
    Join Date
    May 2012
    Posts
    4

    Re: dutasteride sides, 19 and balding...again...*PICS INCLUDED*

    i just got off a year of dut 2 months ago my hairs allover my pillow sink cloths etc and it runs deep in my genes im just trying to decide if using somthing like RU would be better then letting it go and HT'ing it back

Similar Threads

  1. Am I balding? (PICS included)
    By bld19 in forum Men's General Hair Loss Discussions
    Replies: 8
    Last Post: June 11th, 2013, 11:01 AM
  2. Dutasteride, sexual sides, and cognitive sides...
    By fro in forum Dealing with Side Effects
    Replies: 5
    Last Post: November 10th, 2012, 01:45 AM
  3. Balding since 14, currently 17(pics included)
    By raptorizedamazing in forum Alternative Treatments
    Replies: 14
    Last Post: June 17th, 2011, 01:29 AM
  4. Can you tell that i am balding in public (pics included)
    By solomonf in forum Men's General Hair Loss Discussions
    Replies: 22
    Last Post: May 18th, 2009, 12:20 PM
  5. Am I balding? Need advice. Pics Included
    By xthehierophant in forum Men's General Hair Loss Discussions
    Replies: 28
    Last Post: September 17th, 2007, 07:11 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •